# SDR SWAA2020122137545

- Difficulty date: December 17, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 45,590 hours, 27,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA SIDE MID CABIN EMERGENCY EXIT LIGHT (ON OVERWING EXIT DOOR) WILL NOT ILLUMINATE (SIDEWALL LIGHT).  R & R LT OVERWING EMERGENCY EXIT SIDEWALL LIGHT ASSEMBLY, IAW AMM 33-21-00.  OPERATIONS CHECKS GOOD, CL # 62801.
